# SDR R61A20100541

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N166HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000166
- Aircraft time: 6,630 hours, 4,630 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BLEED 1 OVERPRESSURE AFTER TAKEOFF, DECLARED AN EMERGENCY AND RTF AT LAX.  MAINTENANCE PLACED BLEED NR 2 ON MEL 36-00-00-1 AND THE A/C WAS THEN RETURNED TO SERVICE.
